# SDR HALA2018073100353

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28140
- Aircraft time: 59,898 hours, 11,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE FLIGHT DECK DOOR DETACHED.  ATTACHED THE SIGN. OPS TESTED GOOD.
